An arithmetic Riemann-Roch theorem in higher degrees
Annales de l'Institut Fourier, Volume 58 (2008) no. 6, pp. 2169-2189.

We prove an analog in Arakelov geometry of the Grothendieck-Riemann-Roch theorem.

Nous démontrons un analogue du théorème de Grothendieck-Riemann-Roch en géométrie d’Arakelov.

DOI: 10.5802/aif.2410
Classification: 14G40,  14C40,  58J52
Keywords: Arakelov Geometry, Grothendieck-Riemann-Roch theorem, analytic torsion form, arithmetic intersection theory
Gillet, Henri 1; Rössler, Damian 2; Soulé, Christophe 3

1 University of Illinois at Chicago Department of Mathematics Box 4348 Chicago IL 60680 (USA)
2 Institut de Mathématiques de Jussieu 2 place Jussieu Case Postale 7012 75251 Paris cedex 05 (France)
3 IHÉS 35 route de Chartres 91440 Bures-Sur-Yvette (France)
@article{AIF_2008__58_6_2169_0,
     author = {Gillet, Henri and R\"ossler, Damian and Soul\'e, Christophe},
     title = {An arithmetic {Riemann-Roch} theorem in higher degrees},
     journal = {Annales de l'Institut Fourier},
     pages = {2169--2189},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {58},
     number = {6},
     year = {2008},
     doi = {10.5802/aif.2410},
     mrnumber = {2473633},
     zbl = {1152.14023},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/aif.2410/}
}
TY  - JOUR
AU  - Gillet, Henri
AU  - Rössler, Damian
AU  - Soulé, Christophe
TI  - An arithmetic Riemann-Roch theorem in higher degrees
JO  - Annales de l'Institut Fourier
PY  - 2008
DA  - 2008///
SP  - 2169
EP  - 2189
VL  - 58
IS  - 6
PB  - Association des Annales de l’institut Fourier
UR  - http://archive.numdam.org/articles/10.5802/aif.2410/
UR  - https://www.ams.org/mathscinet-getitem?mr=2473633
UR  - https://zbmath.org/?q=an%3A1152.14023
UR  - https://doi.org/10.5802/aif.2410
DO  - 10.5802/aif.2410
LA  - en
ID  - AIF_2008__58_6_2169_0
ER  - 
%0 Journal Article
%A Gillet, Henri
%A Rössler, Damian
%A Soulé, Christophe
%T An arithmetic Riemann-Roch theorem in higher degrees
%J Annales de l'Institut Fourier
%D 2008
%P 2169-2189
%V 58
%N 6
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.2410
%R 10.5802/aif.2410
%G en
%F AIF_2008__58_6_2169_0
Gillet, Henri; Rössler, Damian; Soulé, Christophe. An arithmetic Riemann-Roch theorem in higher degrees. Annales de l'Institut Fourier, Volume 58 (2008) no. 6, pp. 2169-2189. doi : 10.5802/aif.2410. http://archive.numdam.org/articles/10.5802/aif.2410/

[1] Arakelov, S. Ju. An intersection theory for divisors on an arithmetic surface, Izv. Akad. Nauk SSSR Ser. Mat., Volume 38 (1974), pp. 1179-1192 | MR | Zbl

[2] Berline, Nicole; Getzler, Ezra; Vergne, Michèle Heat kernels and Dirac operators, Grundlehren Text Editions, Springer-Verlag, Berlin, 2004 (Corrected reprint of the 1992 original) | MR | Zbl

[3] Berthelot, P.; Grothendieck, A.; Illusie, L. Théorie des intersections et théorème de Riemann-Roch, Springer-Verlag, Berlin, 1971 Séminaire de Géométrie Algébrique du Bois-Marie 1966–1967 (SGA 6), Dirigé par P. Berthelot, A. Grothendieck et L. Illusie. Avec la collaboration de D. Ferrand, J. P. Jouanolou, O. Jussila, S. Kleiman, M. Raynaud et J. P. Serre, Lecture Notes in Mathematics, Vol. 225 | MR | Zbl

[4] Bismut, J.-M.; Gillet, H.; Soulé, C. Bott-Chern currents and complex immersions, Duke Math. J., Volume 60 (1990) no. 1, pp. 255-284 | DOI | MR | Zbl

[5] Bismut, Jean-Michel Holomorphic families of immersions and higher analytic torsion forms, Astérisque (1997) no. 244, pp. viii+275 | MR | Zbl

[6] Bismut, Jean-Michel; Gillet, Henri; Soulé, Christophe Analytic torsion and holomorphic determinant bundles. I. Bott-Chern forms and analytic torsion, Comm. Math. Phys., Volume 115 (1988) no. 1, pp. 49-78 | DOI | Zbl

[7] Bismut, Jean-Michel; Gillet, Henri; Soulé, Christophe Analytic torsion and holomorphic determinant bundles. II. Direct images and Bott-Chern forms, Comm. Math. Phys., Volume 115 (1988) no. 1, pp. 79-126 | DOI | MR | Zbl

[8] Bismut, Jean-Michel; Gillet, Henri; Soulé, Christophe Analytic torsion and holomorphic determinant bundles. III. Quillen metrics on holomorphic determinants, Comm. Math. Phys., Volume 115 (1988) no. 2, pp. 301-351 | DOI | MR | Zbl

[9] Bismut, Jean-Michel; Gillet, Henri; Soulé, Christophe Complex immersions and Arakelov geometry, The Grothendieck Festschrift, Vol. I (Progr. Math.), Volume 86, Birkhäuser Boston, Boston, MA, 1990, pp. 249-331 | MR | Zbl

[10] Bismut, Jean-Michel; Köhler, Kai Higher analytic torsion forms for direct images and anomaly formulas, J. Algebraic Geom., Volume 1 (1992) no. 4, pp. 647-684 | MR | Zbl

[11] Bost, Jean-Benoît Analytic torsion of projective spaces and compatibility with immersions of Quillen metrics, Internat. Math. Res. Notices (1998) no. 8, pp. 427-435 | DOI | MR | Zbl

[12] Faltings, Gerd Calculus on arithmetic surfaces, Ann. of Math. (2), Volume 119 (1984) no. 2, pp. 387-424 | DOI | MR | Zbl

[13] Faltings, Gerd Lectures on the arithmetic Riemann-Roch theorem, Annals of Mathematics Studies, 127, Princeton University Press, Princeton, NJ, 1992 (Notes taken by Shouwu Zhang) | MR | Zbl

[14] Fulton, William Intersection theory, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], 2, Springer-Verlag, Berlin, 1984 | MR | Zbl

[15] Gillet, H.; Soulé, C. Analytic torsion and the arithmetic Todd genus, Topology, Volume 30 (1991) no. 1, pp. 21-54 (With an appendix by D. Zagier) | DOI | MR | Zbl

[16] Gillet, Henri; Soulé, Christophe Arithmetic intersection theory, Inst. Hautes Études Sci. Publ. Math. (1990) no. 72, p. 93-174 (1991) | Numdam | MR | Zbl

[17] Gillet, Henri; Soulé, Christophe Characteristic classes for algebraic vector bundles with Hermitian metric. I, Ann. of Math. (2), Volume 131 (1990) no. 1, pp. 163-203 | DOI | MR | Zbl

[18] Gillet, Henri; Soulé, Christophe Characteristic classes for algebraic vector bundles with Hermitian metric. II, Ann. of Math. (2), Volume 131 (1990) no. 2, pp. 205-238 | DOI | MR | Zbl

[19] Gillet, Henri; Soulé, Christophe An arithmetic Riemann-Roch theorem, Invent. Math., Volume 110 (1992) no. 3, pp. 473-543 | DOI | MR | Zbl

[20] Gubler, Walter Moving lemma for K 1 -chains, J. Reine Angew. Math., Volume 548 (2002), pp. 1-19 | DOI | MR | Zbl

[21] Lang, Serge Introduction to Arakelov theory, Springer-Verlag, New York, 1988 | MR | Zbl

[22] Lelong, Pierre Intégration sur un ensemble analytique complexe, Bull. Soc. Math. France, Volume 85 (1957), pp. 239-262 | Numdam | MR | Zbl

[23] Roessler, Damian An Adams-Riemann-Roch theorem in Arakelov geometry, Duke Math. J., Volume 96 (1999) no. 1, pp. 61-126 | DOI | MR | Zbl

[24] Soulé, C. Lectures on Arakelov geometry, Cambridge Studies in Advanced Mathematics, 33, Cambridge University Press, Cambridge, 1992 (With the collaboration of D. Abramovich, J.-F. Burnol and J. Kramer) | MR | Zbl

[25] Zha, Y. A General Arithmetic Riemann-Roch Theorem, Chicago University (1998) (Ph. D. Thesis)

Cited by Sources: